# SDR UIEA2014021400063

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,292 hours, 37,407 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: CM382
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DET 2 EICAS MESSAGE PRESENT.  RELAMPED FWD CARGO DET 2 IAW AMM 26-16-01, OPERATIONS CHECKED OK.
